# SDR AALA20161102008

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 88,730 hours, 14,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200013703
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  OVERWING EXIT SIGN NEAR SEAT 20AB IS MISSING LENS.  REPLACED SIGN ASSEMBLY AND LENS IAW AMM 33-51-01.  OPERATIONAL CHECK NORMAL.  SEE ALSO AALA20161102009.
